Translator Disclaimer
July 2010 Poisson polytopes
Imre Bárány, Matthias Reitzner
Ann. Probab. 38(4): 1507-1531 (July 2010). DOI: 10.1214/09-AOP514

Abstract

We prove the central limit theorem for the volume and the f-vector of the Poisson random polytope Πη in a fixed convex polytope P ⊂ ℝd. Here, Πη is the convex hull of the intersection of a Poisson process X of intensity η with P.

Citation

Download Citation

Imre Bárány. Matthias Reitzner. "Poisson polytopes." Ann. Probab. 38 (4) 1507 - 1531, July 2010. https://doi.org/10.1214/09-AOP514

Information

Published: July 2010
First available in Project Euclid: 8 July 2010

zbMATH: 1204.60018
MathSciNet: MR2663635
Digital Object Identifier: 10.1214/09-AOP514

Subjects:
Primary: 52A22, 60D05
Secondary: 60C05, 60F15

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.38 • No. 4 • July 2010
Back to Top